# SDR UALA2011011000146

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,140 hours, 22,458 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 700 UPPER FLANGE CRACKED AT LT OTBD AND LT INBD SEAT TRACK.  ACCOMPLISHED ON DOCK WU'S F5475P AND F5476PPER SRM AND EVA 80412.  ACCOMPLISHED FINAL INSP OF CABIN FLOORBEAM REPAIR PER EVA 80412.
